In Each 5 ml: Other Information: Each 5 ml Contains: Sodium 2 mg. Store between 20-25 degrees C (68-77 degrees F). Do not use if carton tape or bottle wrap imprinted with Tylenol is broken or missing. Ages 2-11 years. Acetaminophen (160 mg per 5 ml). Oral suspension. Pain reliever-fever reducer. No parabens. Ibuprofen free. Alcohol free. Aspirin free. 160 mg per 5 ml. Tylenol - Heritage of care, history of relief. Pediatricians recommended Tylenol for pain and fever. Relied on by moms for over 60 years. www.tylenol.com. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect).

Children's Tylenol Pain+Fever, Oral Suspension,, Grape Flavor, 4 Ounce

$8.79$2.20/oz

Description

In Each 5 ml: Other Information: Each 5 ml Contains: Sodium 2 mg. Store between 20-25 degrees C (68-77 degrees F). Do not use if carton tape or bottle wrap imprinted with Tylenol is broken or missing. Ages 2-11 years. Acetaminophen (160 mg per 5 ml). Oral suspension. Pain reliever-fever reducer. No parabens. Ibuprofen free. Alcohol free. Aspirin free. 160 mg...View Full Desciption

Ingredients

In Each 5 ml: Active Ingredients: Acetaminophen (160 mg), Pain Reliever/Fever Reducer. In Each 5 ml: Inactive Ingredients: Anhydrous Citric Acid, D&C Red 33, FD&C Blue 1, Flavors, Glycerin, High Fructose Corn Syrup, Microcrystalline Cellulose and Carboxymethylcellulose Sodium, Purifed Water, Sodium Benzoate, Sorbitol Solution, Sucralose, Xanthan Gum.
Product Number: 00300450296047

Description

In Each 5 ml: Other Information: Each 5 ml Contains: Sodium 2 mg. Store between 20-25 degrees C (68-77 degrees F). Do not use if carton tape or bottle wrap imprinted with Tylenol is broken or missing. Ages 2-11 years. Acetaminophen (160 mg per 5 ml). Oral suspension. Pain reliever-fever reducer. No parabens. Ibuprofen free. Alcohol free. Aspirin free. 160 mg...View Full Desciption
Product Number: 00300450296047